- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Levrix (Levocetirizine) Hayfever Tablets
Levocetirizine Dihydrochloride 5mg.
Microcrystalline Cellulose, Lactose Monohydrate, Colloidal Anhydrous Silica, Magnesium Stearate, Hypromellose (E464), Titanium Dioxide (E171) and Macrogol 400. Contains lactose.
New! Levrix contains a new active ingredient that has not been available in New Zealand until now. Levrix is fast acting with peak potency reached in under one hour to give you fast, effective relief. Levrix is an anti-allergy agent for the treatment of the symptoms associated with allergic conditions such as:
- Hayfever, including associated eye complaints.
- Chronic allergic rhinitis, e.g. allergy to house dust mites and animal dander.
- Hives (Urticaria).
Levrix relieves a runny or blocked nose, itchy and watery eyes, sneezing and skin allergies. Try Levrix to treat your hayfever and see why Levocetirizine - the active ingredient in Levrix - is the fastest growing second generation antihistamine treatment in the world to be launched in the 21st century. Levrix Tablets are available in packs of 10 or 30 tablets.
Levrix is an immediate release tablet that works rapidly and lasts for 24 hours.
Adults and children 6 years: Take one tablet per day. The tablet should be swallowed whole with water and may be taken with or without food.
Warnings and Cautions
Do not take Levrix if:
- You are allergic to Levocetirizine Dihydrochloride or to an antihistamine or any of the other ingredients in Levrix.
- You have a severe impairment of kidney function (severe renal failure with creatinine clearance below 10ml/min).
- You are pregnant or breastfeeding. Ask your doctor or pharmacist for advice first.
Pharmabroker Sales Ltd., Auckland.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Levrix Tablets (10 tablets) x 1
Levrix Tablets (30 tablets) x 1
Levrix Tablets (4 tablets) x 1
Levrix Tablets (60 tablets) x 1